# SDR SWAA2023032000605

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS492 TO BS500A RBL21.80 AND WL156 AT FWD CARGO COMPARTMENT 2023-106291<[01] REPLACED NEW WEB LOCATED BS492 TO BS500A RBL21.80 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02 PART USED: 143A8126U31ATSMRO BATCH NUMBER: SW2023000376;[02] CORRECTED STEP 1:  REPLACED NEW WEB LOCATED BS492 TO BS500A RBL21.80 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02 PART USED: 143A8126U31ATSMRO BATCH NUMBER: SW2023000376. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
